# SDR JJBA20230130019

- Difficulty date: January 16, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 39,663 hours, 25,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 33-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, LH OMEGA BEAM #3 CRACKS SUSPECTED FOUND AT FRAME 33-34 ON FLOOR STRUCTURE. AFTER NDT INSPECTION, TWO CRACKS CONFIRMED ON LH OMEGA BEAM #3 AT FR33 AND FR 34 NEED TO BE REPAIRED. CF2, LH OMEGA BEAM CRACK AT FR 33,34 REPAIRED
